# SDR CALA2023030300606

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 53,026 hours, 32,007 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Eng2 Pylon Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF L-P3899302 FASTENER MISSING ENG2 PYLON OUTER PANEL 482AR. REPLACED FASTENER REF IPC 54-53-11-01A, TOMC ANDERSON NOTIFIED.
